# SDR DL72S950442

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK, NR 5 L/E FLAP ACTUATOR BRACKET CRACKED ON O/B SIDE.  REPAIRED PER B727 MM 57-20-21 FIG 807.
